# SDR SWAA2018121227619

- Difficulty date: November 30, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED ATTACH TO VAPOR BARRIER AT BS 663, LBL 27.  R&R STIFFENER IAW SRM & DWG.
